EconPapers    
Economics at your fingertips  
 

On an Inverse Boundary Value Problem for a Fourth Order Elliptic Equation with Integral Condition

Yashar T. Mehraliyev

Abstract and Applied Analysis, 2014, vol. 2014, 1-10

Abstract:

An inverse boundary value problem for a fourth order elliptic equation is investigated. At first the initial problem is reduced to the equivalent problem for which the existence and uniqueness theorem of the solution is proved. Further, using these facts, the existence and uniqueness of the classic solution of the initial problem are proved.

Date: 2014
References: Add references at CitEc
Citations:

Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2014/858516.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2014/858516.xml (text/xml)

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:858516

DOI: 10.1155/2014/858516

Access Statistics for this article

More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().

 
Page updated 2025-03-19
Handle: RePEc:hin:jnlaaa:858516